# SDR 97ZZZX4867

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23993
- Make and model: Beech C24R
- Aircraft serial: MC476
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300J
- Condition: Failed
- Location: Dc System
- Component: Ford
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILED IN IMC.  AIRCRAFT WAS LANDED GEAR UP.  SUBSTANTIAL DAMAGE.  NO INJURIES.  INSTALLED NEW ALTERNATOR.  OPS CHECKED OK.  FAILED ALTERNATOR OVERHAUL. ON 11-15-96.  INSTALLED 5-19-97.
